Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful bump on the buttocks. On pain medication. What is it?

I have a hard big very painful lump on my right side upper bum. I had a shot of pain medicine about 8 months ago and was told the doctor accidentally injected my muscle. The lump was small and very deep but more it has surfaced and grown it looks like a bruise and I'm I'm so much pain and very scared please help me figure out what to do. I don't have insurance thats why I have not taken care of this already
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi..thanks for the query.
It is unlikely that there is a persistent swelling due to an injection done wrongly.
It is likely that you have a haematoma ,but unless there is a repeated injury, this should not occur from an injection.Swelling may due to an infected cyst.Pain,swelling, color change may be a manifestation of cellulitis in the area.
I would advise you to visit your dermatologist or primary care physician at least to start oral antibiotics.
Hop this is helpful.
Take care.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor